Top answers from doctors based on your search:
Disclaimer

can I take two claritin d

A 36-year-old member asked:
Dr. Andrew Murphy
29 years experience Allergy and Immunology
Not : Claritin d 12 hour (pseudoephedrine and loratidine) is labelled to be used one pill twice a day.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: Claritin D contains a decongestant which Allegra (as opposed to Allegra D does not). However if you need that much antihistamine you may find a nasal ... Read More
A 18-year-old male asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
1 to 3 hours: Claritin d is a combination antihistamine [claritin= loratadine] and d= decongestant pseudoephedrine. This product is rapidly absorbed then metaboliz ... Read More
2
2 thanks
A 47-year-old female asked:
Dr. Frank Holmes
23 years experience Sports Medicine
Unlikely: You've had a double dose of the decongestant which can keep you from sleeping well, increase your heart rate and increase your blood pressure. The dou ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Won't help: And better not overdose, kindly revisit your doctor or get a second opinion, meanwhile, if your symptoms are nasal congestion and runny nose, saline n ... Read More
A female asked:
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
Yes: no significant interaction. But why take dramamin? This is a very unusual medication.
A 29-year-old member asked:
Dr. Harold Fields
61 years experience Family Medicine
Medication : It should not cause you any harm. Good Luck
A 36-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Usually no worries: In general, a person who uses regular Claritin (or regular Zyrtec) at the OTC daily dose should not notice any unusual effects if she doubles up on th ... Read More
A 22-year-old member asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Yes: There are no interactions between then but remember that the D part of Claritin d can increase blood pressure.you can look up interactions at drugs.co ... Read More
A 33-year-old member asked:
Dr. Robert Dahmes
46 years experience Psychiatry
Generally no: Amphetamine and sympathomimetics don't interact well and can cause arrhythmias, hypertension and other vascular and neurological side-effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month